# SDR SWIA200110101

- Difficulty date: August 10, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 35,893 hours, 44,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1167
- Condition: Discharged
- Location: Cabin
- Part time: 902 hours, 1,024 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN WILL NOT ILLUMINATE ROW 9.REMOVED AND REPLACED NR 3 EMERGENCY BATTERY PACK.
